Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 September 2009

Residues of Complex Functions with Definite and Infinite Poles on X-axis

Abbas Y. AL-Bayati & Sasan A. Al-Shwani

Journal of Mathematics and Statistics, Volume 5, Issue 3, pp. 152–158 · doi.org/10.3844/jmssp.2009.152.158

7,049 accesses5,437 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: One of the most popular areas in the mathematics is the computational complex analysis. In this study several computational complex techniques were investigated and implemented numerically. Objective: This study produced new procedures to compute the residues of complex functions by changing their numerator from a constant number to either even or odd function. Approach: In this project we studied the functions that had finite and infinite poles Zi, i greater than one of order greater or equal one, also we found new relation between residues at the poles Zi and residues at the poles -Zi, i greater than one and we had used these relations to solve improper integrals of this type. The project needed the knowledge of computing the complex improper integrations. Results: Our numerical results in computing the residues for improper integrals of definite and infinite poles on the x-axis were well defined. Conclusion: In this study, we had concluded that the residues of the complex functions had definite and infinite poles of higher order with constant numerator. A general form of residues of these functions of high orders were also investigated.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2009 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

AL-Bayati, A. Y. & Al-Shwani, S. A. (2009). Residues of Complex Functions with Definite and Infinite Poles on X-axis. Journal of Mathematics and Statistics, 5(3), 152–158. https://doi.org/10.3844/jmssp.2009.152.158

Licence
© Science Publications
Issue
Volume 5, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Residues of Complex Functions with Definite and Infinite Poles on X-axisJournal of Mathematics and Statistics · Volume 5, Issue 3 · pp. 152–158 · © Science PublicationsDownload